Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the dual of Orlicz-Lorentz space

Authors: H. Hudzik, A. Kaminska and M. Mastylo
Journal: Proc. Amer. Math. Soc. 130 (2002), 1645-1654
MSC (1991): Primary 46B10, 46E30
Published electronically: January 25, 2002
MathSciNet review: 1887011
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A description of the Köthe dual of the Orlicz-Lorentz space $\Lambda_{\varphi, w}$ generated by an Orlicz function $\varphi$ and a regular weight function $w$ is presented. It is also shown that in the case of separable Orlicz-Lorentz spaces the regularity condition on $w$ is necessary and sufficient for the coincidence of the Banach dual space with the described Köthe dual space.

References [Enhancements On Off] (What's this?)

  • 1. G.D. Allen, Duals of Lorentz spaces, Pacific J. Math. 77 (1978), 287-291. MR 80b:46015
  • 2. G.D. Allen and L.C. Shen, On the structure of principal ideals of operators, Trans. Amer. Math. Soc. 238 (1978), 253-270. MR 57:7230
  • 3. C. Bennett and R. Sharpley, Interpolation of Operators, Pure and Applied Mathematics 129, Academic Press, Boston 1988. MR 89e:46001
  • 4. A.P. Calderón, Intermediate spaces and interpolation, the complex method, Studia Math. 24 (1964), 113-190. MR 29:5097
  • 5. H. Hudzik, A. Kaminska and M. Masty\lo, Geometric properties of some Calderón-Lozanovski{\u{\i}}\kern.15emspaces and Orlicz-Lorentz spaces, Houston J. Math. 22 (1996), 639-663. MR 97i:46057
  • 6. N.J. Kalton, Nonlinear commutators in interpolation theory, Memoirs Amer. Math. Soc., Providence, RI 373 (1988). MR 89h:47104
  • 7. A. Kaminska, Some remarks on Orlicz-Lorentz spaces, Math. Nachr. 147 (1990), 29-38. MR 92h:46034
  • 8. L.V. Kantorovich and G.P. Akilov, Functional Analysis, 2nd rev. ed., ``Nauka'', Moscow 1977 (in Russian); English transl.: Pergamon Press 1982. MR 58:23465; MR 83h:46002
  • 9. S.G. Krein, Ju.I. Petunin and E.M. Semenov, Interpolation of Linear Operators, Amer. Math. Soc., Trans. of Math. Monog. 54, Providence, RI, 1982. MR 84j:46103
  • 10. G.Ya. Lozanovski{\u{\i}}\kern.15em, On some Banach lattices IV, Sibirsk. Math. Zh. 14 (1973), 140-155; English transl.: Sibirsk. Math. J. 14 (1973), 97-108. MR 49:1089
  • 11. G.Ya. Lozanovski{\u{\i}}\kern.15em, Transformations of ideal Banach spaces by means of concave functions, Qualitative and approximate methods for the investigation of operator equations, Gos. Univ., Yaroslavl. 3 (1978), 122-148 (in Russian). MR 83a:46042a
  • 12. S. Reisner, On the duals of Lorentz function and sequence spaces, Indiana Univ. Math. J. 31 (1982), 65-72. MR 83m:46044
  • 13. S. Reisner, On two theorems of Lozanovski{\u{\i}}\kern.15em concerning intermediate Banach lattices, Lecture Notes in Math. 1317 (1988), 67-83. MR 89j:46019

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46B10, 46E30

Retrieve articles in all journals with MSC (1991): 46B10, 46E30

Additional Information

H. Hudzik
Affiliation: Faculty of Mathematics and Computer Science, A. Mickiewicz University, Matejki 48/49, 60-769 Poznań, Poland and Institute of Mathematics, Poznań University of Technology, Piotrowo 3a, 60-965 Poznań, Poland

A. Kaminska
Affiliation: Department of Mathematical Sciences, The University of Memphis, Memphis, Tennessee 38152

M. Mastylo
Affiliation: Faculty of Mathematics and Computer Science, A. Mickiewicz University, Matejki 48/49, 60-769 Poznań, Poland

Received by editor(s): September 24, 1999
Received by editor(s) in revised form: April 20, 2000
Published electronically: January 25, 2002
Additional Notes: The research of the second and third authors was supported by NATO Collaborative Grant CRG 972918
Communicated by: Dale Alspach
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society